# SDR USAA920080444

- Difficulty date: February 8, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69468314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED STRINGER TIE CLIP, BS 360 AND S5L.  REPLACED STRINGER TIE CLIP, BS 360 AND S5L IAW B737 SRM 51-40-02.
